Mass and angular-momentum inequalities for axi-symmetric initial data sets. II. Angular momentum

Piotr T. Chruściel, Yanyan Li, Gilbert Weinstein

Research output: Contribution to journalArticle

38 Citations (Scopus)

Abstract

We extend the validity of Dain's angular-momentum inequality to maximal, asymptotically flat, initial data sets on a simply connected manifold with several asymptotically flat ends which are invariant under a U(1) action and which admit a twist potential.

Original languageEnglish (US)
Pages (from-to)2591-2613
Number of pages23
JournalAnnals of Physics
Volume323
Issue number10
DOIs
StatePublished - Oct 1 2008

Fingerprint

angular momentum

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Cite this

Chruściel, Piotr T. ; Li, Yanyan ; Weinstein, Gilbert. / Mass and angular-momentum inequalities for axi-symmetric initial data sets. II. Angular momentum. In: Annals of Physics. 2008 ; Vol. 323, No. 10. pp. 2591-2613.
@article{0916826f46f44623924e8358ecec9365,
title = "Mass and angular-momentum inequalities for axi-symmetric initial data sets. II. Angular momentum",
abstract = "We extend the validity of Dain's angular-momentum inequality to maximal, asymptotically flat, initial data sets on a simply connected manifold with several asymptotically flat ends which are invariant under a U(1) action and which admit a twist potential.",
author = "Chruściel, {Piotr T.} and Yanyan Li and Gilbert Weinstein",
year = "2008",
month = "10",
day = "1",
doi = "https://doi.org/10.1016/j.aop.2007.12.011",
language = "English (US)",
volume = "323",
pages = "2591--2613",
journal = "Annals of Physics",
issn = "0003-4916",
publisher = "Academic Press Inc.",
number = "10",

}

Mass and angular-momentum inequalities for axi-symmetric initial data sets. II. Angular momentum. / Chruściel, Piotr T.; Li, Yanyan; Weinstein, Gilbert.

In: Annals of Physics, Vol. 323, No. 10, 01.10.2008, p. 2591-2613.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Mass and angular-momentum inequalities for axi-symmetric initial data sets. II. Angular momentum

AU - Chruściel, Piotr T.

AU - Li, Yanyan

AU - Weinstein, Gilbert

PY - 2008/10/1

Y1 - 2008/10/1

N2 - We extend the validity of Dain's angular-momentum inequality to maximal, asymptotically flat, initial data sets on a simply connected manifold with several asymptotically flat ends which are invariant under a U(1) action and which admit a twist potential.

AB - We extend the validity of Dain's angular-momentum inequality to maximal, asymptotically flat, initial data sets on a simply connected manifold with several asymptotically flat ends which are invariant under a U(1) action and which admit a twist potential.

UR - http://www.scopus.com/inward/record.url?scp=50049120781&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=50049120781&partnerID=8YFLogxK

U2 - https://doi.org/10.1016/j.aop.2007.12.011

DO - https://doi.org/10.1016/j.aop.2007.12.011

M3 - Article

VL - 323

SP - 2591

EP - 2613

JO - Annals of Physics

JF - Annals of Physics

SN - 0003-4916

IS - 10

ER -